Be very careful when using antibacterial soaps as many of the “good bacteria” may be killed, allowing yeast to take over.
Yeast, which grows in the stomach can give you a big pot belly as it grows.
Yeast replaces the “friendly” intestinal bacteria which can also be destroyed by the taking of antibiotics. (This condition tends to cause diarrhea or if untreated, chronic diarrhea which can quickly kill someone who is weak, such as a child or elderly person.).
MSG, a flavor enhancer for many foods is form of yeast. (It goes by numerous names on labels so beware if you don’t see the words “monosodium glutamate” it probably is still in there just hidden under a different name.) MSG (Monosodium Glutamate) and Obesity
Doctors recommend you eat plain (unflavored and unsweetened*) yogurt after a round of antibiotics. This is because yogurt contains acidophilus a probiotic to replace the good bacteria that the antibiotic killed off. (See the difference anti-biotic and pro-biotic.) *Be careful that you don’t eat sweetened yogurt as sugar feeds yeast. Think about when you are making bread- you add the sugar to the yeast and it rises to big fat puffiness, like the Pillsbury Doughboy!
Yeast entering your body however it gets in, is yeast and contributes to vaginal yeast infections, urinary tract infections (UTI), and cystitis (bladder inflammation) and numerous other yeast problems such as athletes foot, eczema, psoriasis, etc.
Must read this on the subject